# SDR UIEA200800146

- Difficulty date: March 30, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rws 1390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER SKIN AT WS 1390 FOUND EXISTING EXCESSIVE BLEND OUT AS MARKED.  CHECKED THE BLENDOUT AREA AND FOUND AS PER ATLAS EO 4757A338 THE BLENDOUT IS PERMITTED.
